# SDR FDEA201106102190

- Difficulty date: June 10, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102895
- Condition: Gouged
- Location: Bs 1280 S11-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FUSELAGE FRAME AT BSTA 1280 BETWEEN STR 11L-16L HAS 6 GOUGE MARKS.  DAMAGE REPAIRED AS PER E.A. F-5310-146477 PART 1 REPAIR IS CLASSIFIED AS MAJOR.
